# SDR REXA2014022500237

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 14,624 hours, 9,151 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION ILLUMINATED DURING FLIGHT WITH OTHER DISPLAY FAN ALREADY DEFERRED RESULTING IN A LOSS OF ALL DISPLAY COOLING.  BOTH PILOTS NOTICED BURNING SMELL IN THE COCKPIT.  COMPLIED WITH NON-NORMAL CHECKLIST.  R & R COCKPIT DISPLAY FAN NR 2 IAW AMM 21-24-12, OPERATIONS TESTED GOOD.
